Alert archive / Indiana / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 433, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Sep 27, 2006, 5:47 PM CDT for Dubois County, Orange County, Indiana. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 27, 2006, 5:47 PM CDT (22:47 UTC)
- Expired
- Sep 27, 2006, 6:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
Counties Dubois County, IN, Orange County, IN
The radar
The Evansville,IN radar (KVWX), 89 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 27, 6:10 PM CDT | HAIL 0.5 | Ireland, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 27, 4:38 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.8 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2006 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 272248
SVRLMK
INC037-117-272330-
/O.NEW.KLMK.SV.W.0433.060927T2247Z-060927T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
547 PM CDT WED SEP 27 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DUBOIS COUNTY IN SOUTH CENTRAL INDIANA...
ORANGE COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 630 PM CDT(730 PM EDT)...
* AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11
MILES NORTH OF JASPER...AND MOVING SOUTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
THALES AND DUBOIS BY 555 PM CDT...
CUZCO...CRYSTAL AND HILLHAM BY 600 PM CDT...
NORTON BY 605 PM CDT...
GREENBRIER BY 720 PM EDT...
YOUNGS CREEK BY 725 PM EDT...
TAKE COVER IN A SUBSTANTIAL SHELTER AWAY FROM WINDOWS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL... HIGH WIND GUSTS... FREQUENT
LIGHTNING... AND VERY HEAVY RAINS.
LAT...LON 3867 8704 3822 8706 3826 8671 3840 8669
3841 8634 3866 8633
$$
JA2 follow-up statements
000
WWUS53 KLMK 272315
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
714 PM EDT WED SEP 27 2006
INC037-117-272330-
/O.CON.KLMK.SV.W.0433.000000T0000Z-060927T2330Z/
ORANGE IN-DUBOIS IN-
614 PM CDT WED SEP 27 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
(730 PM EDT) FOR DUBOIS AND ORANGE COUNTIES...
AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 22 MILES SOUTH OF
VALEENE...OR ABOUT 35 MILES WEST OF LOUISVILLE...MOVING SOUTHEAST AT
30 MPH.
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY LIGHTNING
IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
THURSDAY MORNING (100 AM EDT THURSDAY MORNING) FOR SOUTH CENTRAL
INDIANA AND WESTERN KENTUCKY.
LAT...LON 3851 8670 3843 8705 3822 8706 3826 8671
3840 8669 3841 8634 3866 8633
$$
AL000
WWUS53 KLMK 272335
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
734 PM EDT WED SEP 27 2006
INC037-117-272344-
/O.EXP.KLMK.SV.W.0433.000000T0000Z-060927T2330Z/
ORANGE IN-DUBOIS IN-
634 PM CDT WED SEP 27 2006
...THE SEVERE THUNDERSTORM WARNING FOR DUBOIS AND ORANGE COUNTIES
EXPIRED AT 630 PM CDT (730 PM EDT)...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA...AND THESE ARE
CAPABLE OF PRODUCING PERIODS OF HEAVY RAIN...DEADLY LIGHTNING...AND
HAIL UP TO ONE HALF INCH IN DIAMETER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
THURSDAY MORNING FOR SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY.
LAT...LON 3851 8670 3843 8705 3822 8706 3826 8671
3840 8669 3841 8634 3866 8633
$$
ALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 4:50 PM CDT, 57 minutes earlier.
Area forecast discussion, Sep 27, 4:50 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 550 PM EDT WED SEP 27 2006 .SHORT TERM THIS EVENING... SENT UPDATED FORECAST TO MENTION SVR TSTM WATCH 801. THE ATMOSPHERE REMAINS MARGINALLY UNSTABLE WITH A WEAK CAP AROUND 800MB. --JA PREVIOUS DISCUSSION BELOW... CURRENTLY...MOSTLY SUNNY SKIES WERE NOTED ACROSS THE ENTIRE FA THIS AFTERNOON. AS A RESULT...TEMPERATURES HAVE CLIMBED INTO THE MID AND UPPER 70S...WITH THE EXCEPTION OF THE BLUEGRASS REGION WHERE LOW TO MID 70S READINGS WERE FOUND. SFC COLD FRONT AND ASSOCIATED CLOUD COVER REMAIN WELL NORTH OF THE AREA. MOISTURE HAS BEEN A LITTLE QUICKER TO POOL IN THE AREA WITH DEWPOINTS RISING INTO THE UPPER 50S WITH SOME LOCALES TO OUR WEST REPORTING DEWPOINTS IN THE 60S. LACK OF CU FIELD IS DUE TO SOME CAPPING JUST ABOVE 800 HPA. THIS WAS NOTED ON AREA ACARS SOUNDINGS COMING INTO KSDF THIS AFTERNOON. CONTINUED SFC HEATING AND SLIGHT COOLING ALOFT WILL ALLOW THIS CAP TO MIX OUT IN THE NEXT HOUR OR SO. FOR THE SHORT TERM...MAIN FORECAST PROBLEM CONTINUES TO BE SFC FRONTAL BOUNDARY AND CHANCES OF CONVECTION LATE THIS AFTERNOON AND TONIGHT. LATEST SHORT TERM MODELS INCLUDING NCEPS GFS AND WRF RUNS CONTINUE TO BE IN AGREEMENT WITH BRINGING SFC FRONTAL BOUNDARY THROUGH THE AREA DURING THE OVERNIGHT HOURS. ATTENTION THEN TURNS TO CONVECTION ASSOCIATED WITH SAID FRONTAL BOUNDARY. COMBINATION OF DIFFERENTIAL THERMAL ADVECTION...STEEP LEVEL LAPSE RATES AND STRONGLY FORCED ASCENT ALONG FRONT WILL LIKELY PRODUCE A LINE OF CONVECTION THAT WILL MOVE THROUGH THE FA THIS EVENING. LOOKING AT THE 27/00Z SPC 4.5KM MM-WRF RUN SEEMS TO BE VERIFYING FAIRLY WELL AS OF 18Z. THIS DEVELOPS A LINE OF CONVECTION NW OF OUR AREA AROUND 21Z AND THEN BRINGS IT THROUGH THE MIDDLE OF THE FA AROUND 28/06Z. SHEAR PARAMETERS CONTINUE TO LOOK GOOD WITH ABOUT 40KTS OF AVAILABLE SHEAR...SUFFICIENT FOR ORGANIZED LINEAR CONVECTION. HOWEVER...BEST COMBO OF SHEAR/INSTABILITY WILL APPEARS TO BE MAXIMIZED TO OUR SOUTHWEST ACROSS SE MO/W KY/NE AR. MAIN THREAT IN OUR AREA WILL LIKELY BE DAMAGING WINDS AND POSSIBLY SOME LARGE HAIL. BEST CHANCE OF ORGANIZED SEVERE STILL LOOKS TO BE WEST OF A NEW CASTLE KY TO SCOTTSVILLE KY LINE. AS PBL COOLS THIS EVENING...INSTABILITY WILL WANE...HOWEVER...STRONG ASCENT ON THE FRONT SIDE OF APPROACHING VORT WILL CONTINUE TO PROVIDE SUFFICIENT LIFT FOR SOME THUNDER AFTER MIDNIGHT ACROSS CENTRAL AND EAST CENTRAL KY. MODEL QPF FIELDS STILL SHOW ABOUT THREE QUARTERS TO AN INCH OF RAINFALL. WITH THE RECENT RAINS AND SOMEWHAT MOIST GROUND...WILL CONTINUE TO MONITOR HYDRO ISSUES OVERNIGHT. CAT POPS TONIGHT ARE VERY REASONABLE AND WILL CONTINUE. SOME COLDER AIR WILL WORK IN AFTER THE FRONTAL PASSAGE WITH TEMPERATURES BOTTOMING OUT IN THE LOW TO MID 50S BY MORNING. FOR THURSDAY...NOT REALLY GOING TO BE A GREAT WEATHER DAY ACROSS THE FA. SFC COLD FRONT WILL CONTINUE TO MOVE ACROSS EASTERN PORTIONS OF THE FA DURING THE MORNING HOURS PROVIDING SHRA AND CHC OF THUNDER. HOWEVER...SIGNIFICANT MID LEVEL H5 TROF AND THERMAL TROF WILL LAG BEHIND AND PASS THROUGH THE AREA DURING THE DAY. WITH THIS COLDER AIR FILTERING IN ALOFT...STEEP LAPSE RATES WILL PROMOTE SCT TO NUMEROUS SHOWERS ACROSS THE FA. HIGHS WILL LIKE WARM SOME IN THE MORNING TO THE LOW TO MID 60S BEFORE FALLING THROUGH THE AFTERNOON IN WAKE OF THE THERMAL TROF PASSING TO OUR EAST. PREVIOUS FCST OF LIKELY POPS CONTINUES TO LOOK GOOD...HOWEVER GIVEN THE COOLING ALOFT AND STEEP LAPSE RATES...WILL KEEP CHC OF THUNDER IN THE FCST AT THIS TIME. -JARVIS .LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)... LARGE SCALE UPPER FLOW PTTN AS DEPICTED IN GFS AND SREF ENS MEANS SHOWS TROFINESS REMAINING OVER THE REGION THROUGH ABOUT DAY 4/SUN...THEN RIDGING DEVELOPING INTO NEXT WEEK WITH 500MB HEIGHTS ABOVE NORMAL BY DAY 6-7/TUE-WED. AT THE BEGINNING OF THE PERIOD (0Z/FRI)...SHARP UPPER TROF IS ROTATING THROUGH THE DISTRICT. WHILE BULK OF THE PRECIP IS FCST TO BE WELL E OF THE CWA WITHIN MORE FAVORABLE SYNOPTIC ENVIRONMENT PER 9Z SREF...RELATIVELY STEEP LAPSE RATES ASSOC WITH COLD POOL ALOFT WILL KEEP A CHC OF -TSRA IN FCST THROUGH THURS EVE...HIGHEST POPS IN THE ERN ZONES. SREF DEPICTS PRECIP CHANCES WANING BY 6Z/FRI...AND WILL FOLLOW. PER NAM LOW LEVEL RH FIELDS...SCT-BKN LOW CLOUDS MAY PERSIST BEHIND UPPER WAVE PASSAGE INTO FRI...AS HIGH PRES MOVES INTO THE REGION. SIGNIFICANT 850MB THERMAL TROF DEPICTED BY ENS MEANS WITH READINGS AT LEAST 2 STD DEV BELOW NORMAL AT 18Z/FRI. SOME PLACES IN THE CWA...DEPENDING ON AFTN CLOUD COVER...MAY STRUGGLE TO REACH 60F FRIDAY. A SECOND UPPER WAVE FCST TO THEN DROP INTO THE OHIO VALLEY SAT/SUN WITHIN NWLY FLOW. REGARDING PRECIP...MOISTURE RETURN WILL BE A LIMITING FACTOR AND WILL TAKE SOME TIME TO GET DECENT MOISTURE THIS FAR NORTH. BEST CHANCES APPEAR TO BE SAT AFTN INTO SAT NIGHT. INSTABILITY VERY MARGINAL...SO WILL MENTION ONLY SHRA AND NO THUNDER AT THIS TIME. SOUTHERLIES COULD GET FAIRLY GUSTY AHEAD OF THE WAVE/FRONT SATURDAY PER LOW LEVEL WIND FIELDS...GUSTS TO 20KTS POSSIBLE. FEEL THAT PRECIP SHOULD LARGELY BE OUT OF THE CWA BY DAYBREAK SUNDAY...BUT NOT OUT OF THE QUESTION THAT SOME -SHRA MAY REMAIN OVER FAR SRN KY DURING THE MORNING HOURS AS ENS MEAN DOES SHOW AN AXIS OF RELATIVELY HIGH PWS OVER SRN KY VALID AT 12Z/SUN. TEMPS ARE FCST TO INCREASE INTO EARLY NEXT WEEK COUPLED WITH RIDGING ALOFT PER ENS MEANS. READINGS MAY VERY WELL CREEP INTO THE LOWER 80S IN PARTS OF THE CWA TUESDAY. THERE ARE SIGNS THAT A FRONTAL BOUNDARY MAY DROP INTO THE REGION BY SOMETIME WEDNESDAY OF NEXT WEEK. AT THIS TIME UNCERTAINTY IS TOO GREAT TO INCLUDE IN THE FCST...BUT SOMETHING TO WATCH IN LATER FCSTS. -CS && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Sep 27, 3:30 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 430 PM EDT WED SEP 27 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-280830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 430 PM EDT WED SEP 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND OVERNIGHT. AHEAD OF AN APPROACHING COLD FRONT...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING ACROSS SOUTHERN INDIANA AND MOVE INTO CENTRAL KENTUCKY OVERNIGHT. THE STORMS WILL LIKELY BEGIN TO AFFECT SOUTHERN INDIANA AFTER 500 PM EDT AND BEGIN TO AFFECT PORTIONS OF NORTH CENTRAL KENTUCKY AFTER 700 PM EDT. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL AS THE PRIMARY SEVERE WEATHER THREATS. THE BEST CHANCE FOR ORGANIZED SEVERE WEATHER WILL BE WEST OF A LINE FROM NEW CASTLE KENTUCKY TO FRANKLIN KENTUCKY. AS THE COLD FRONT PUSHES THROUGH THE REGION OVERNIGHT...SHOWERS AND THUNDERSTORMS WILL BE NUMEROUS OVER MUCH OF THE OUTLOOK AREA. STRONG THUNDERSTORMS ARE POSSIBLE WITH DAMAGING WINDS BEING THE PRIMARY THREAT DURING THE OVERNIGHT HOURS. IN ADDITION...THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL. RAINFALL AMOUNTS DURING THE OVERNIGHT PERIOD ARE EXPECTED TO RANGE BETWEEN ONE HALF AND ONE INCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY. SHOWERS WITH A FEW THUNDERSTORMS WILL BE LIKELY ACROSS THE OUTLOOK AREA ON THURSDAY...AND OVER AREAS EAST OF I-65 THURSDAY EVENING. THE MAIN THREATS FROM ANY STORMS WILL BE CLOUD TO GROUND LIGHTNING AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR WEATHER CONDITIONS THIS AFTERNOON AND TONIGHT. SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING AND TONIGHT. MJ/CS
In the hours before
Special weather statement, Sep 27, 5:09 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 609 PM EDT WED SEP 27 2006 INZ076-083-272315- DUBOIS-ORANGE- 509 PM CDT WED SEP 27 2006 AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHOALS TO OAKLAND CITY...OR ALONG A LINE EXTENDING FROM 19 MILES SOUTHWEST OF BEDFORD TO 21 MILES NORTHEAST OF PETERSBURG TO OAKLAND CITY...AND MOVING EAST AT 20 MPH. FREQUENT LIGHTNING...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 40 MPH... ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR JASPER BY 530 PM CDT. NEAR PAOLI BY 630 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. JA
Special weather statement, Sep 27, 5:09 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION NATIONAL WEATHER SERVICE LOUISVILLE KY 609 PM EDT WED SEP 27 2006 INZ076-083-272315- DUBOIS-ORANGE- 509 PM CDT WED SEP 27 2006 AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHOALS TO OAKLAND CITY...OR ALONG A LINE EXTENDING FROM 19 MILES SOUTHWEST OF BEDFORD TO 21 MILES NORTHEAST OF PETERSBURG TO OAKLAND CITY...AND MOVING EAST AT 20 MPH. FREQUENT LIGHTNING...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 40 MPH... ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR JASPER BY 600 PM CDT. NEAR PAOLI BY 700 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. JA
Nearby
Severe Thunderstorm Warnings in Indiana, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.